# SDR UPS06246067

- Difficulty date: January 12, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 745 Rbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI AREA OF SUSPECT CORROSION ON UPPER SURFACE OF DELTA BEAM BREATHER WEB BS 745 RBL 15.  CORROSION FOUND BETWEEN INTERNAL DOUBLER AND SKIN DEEMED TO BE OUT OF LIMITS IAW SRM 51-10-06.  REFERENCE NRC 100831 FOR REPAIRS.  WEB REPAIR CARRIED OUT IAW SRM 51-40-2.
